Curriculum Vitae

 

Shahar Nevo

         

 List of Publications

 

1.         S. Nevo, "Applications of Zalcman’s Lemma to Qm-normal families," Analysis (Munich) 21 (2001), 289-325.

 

2.         S. Nevo, "On theorems of Yang and Schwick," Complex Variable Theory Appl. 46 (2001), 315-321.

 

3.         S. Nevo, "Normality properties of the family{f(nz): nÎN}," Comput. Methods   Funct. Theory 1 (2001), 375-386.

 

4.         S. Nevo, "Generating quasinormal families of arbitrary degree and order," Analysis (Munich) 23 (2003), 125-149.

 

5.         S. Nevo, "Transfinite extension to Qm-normality theory," Results Math.  44 (2003), 141-156.

 

6.         S. Nevo and X.C. Pang, "Quasinormality of order 1 for a family of meromorphic functions," Kodai Math. J. 27 (2004), 152-163.

 

7.         X.C. Pang, S. Nevo and L. Zalcman, "Quasinormal families of meromorphic functions," Rev. Mat. Iberoamericana 21 (2005), 249-262.

 

8.         X.C. Pang, S. Nevo and L. Zalcman, "Quasinormal families of meromorphic functions II," Selected Topics in Complex Analysis (V.Ya. Eiderman and M.V. Samokhin eds.), Birkhäuser, 2005, pp.177-189.

 

9.         H. Dym and S. Nevo, "Pole cancellation," Linear Algebra Appl. 404 (2005), 27-57.

 

10.       H. Dym and S. Nevo, "Zero cancellation," Linear Algebra Appl. 404 (2005), 1-26.

 

11.       S. Nevo, "Universal sequences for Zalcman's Lemma and Qm-normality," Ann. Polon. Math. 85 (2005), 251-260.

 

12.       S. Nevo, "From Normality to Qm-normality," J. Math. Anal. Appl. 320 (2006), 192-204.  

 

13.              S. Nevo, X.C. Pang and L. Zalcman, "Picard-Hayman behavior of derivatives of meromorphic functions with multiple zeros," Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 37-43. 

 

14.              S. Nevo, X.C. Pang and L. Zalcman, "Quasinormality and meromorphic functions with multiple zeros," J. Anal. Math. 101 (2007), 1-23.

 

15.              X.C. Pang, S. Nevo and L. Zalcman, "Derivatives of meromorphic functions with multiple zeros and rational functions," Comput. Methods Funct. Theory Theory 8 (2008), 483-491.

16.              X.J. Liu, S. Nevo and X.C. Pang "On the k-th derivative of meromorphic functions with zeros of multiplicity at least k+1," J. Math. Anal. Appl. 348 (2008), 516-529.

 

17.              J. Grahl and S. Nevo, "On a result of Singh and Singh concerning shared values and normality," Complex Variables and Elliptic Equations 55 (2010), no. 4, 347-356.

 

18.              S. Nevo and L. Zalcman, "Completely irreducible sequences of meromorphic functions," Sci. China Math. 53 (2010), 827-830.

 

19.              J. Grahl and S. Nevo, "Differential polynomials and shared values" Ann. Acad. Sci. Fenn. 36 (2011), 1-24.

 

20.              X.J. Liu and S. Nevo, "A criterion of normality established by a single holomorphic function," Acta Math. Sin., English Series 27 (2011), 141-154.

 

21.              J. Grahl and S. Nevo, "Spherical derivatives and normal families," J. Anal. Math. 117 (2012), 119–128.

 

22.              S. Gul and S. Nevo, "Qa-normal families and entire functions," Computat. Methods Function Theory, Comput. Methods Funct. Theory 12 (2012), 597--651.

 

23.              S. Gul and S. Nevo, "Creating limit functions by the Pang-Zalcman Lemma," Kodai Math. J. 35 (2012), 283-310.

 

24.              X.J. Liu and S. Nevo, "A criterion of normality established by a single holomorphic function, II," Ann. Acad. Sci. Fenn 38 (2013), 1-18.

 

25.              P. Yang, S. Nevo and X.C. Pang, "Derivatives of meromorphic functions with multiple zeros and elliptic functions," Acta Math. Sin., English Series 29 (2013), 1257-1278.

 

26.              S. Nevo, "A new formula for the natural logarithm of a natural number," Comput. Methods Funct. Theory 13 (2013), 153-161.

 

27.              J. Grahl, S. Nevo and X.C. Pang, "A non explicit counterexample to a problem of quasi-normality," J. Math. Anal. Appl 406 (2013), no. 2, 386–391.

 

28.              Q. Chen, S. Nevo and X.C. Pang, "Differential inequality of the k-th derivative that leads to normality," Ann. Acad. Sci. Fenn. 38 (2013), 691–695.

 

29.              J. Grahl and S. Nevo, "On Riemann's theorem about conditionally convergent series," accepted for publication in New Zealand J. Math., arXiv:1111.1384.

 

30.              X.J. Liu. S. Nevo and X.C. Pang, "Differential inequalities, normality and quasi-normality," accepted for publication in Acta Math. Sinica, English Series,  arXiv:1111.0844.

 

31.              J. Grahl and S. Nevo, "Exceptional functions wandering on the sphere and normal families," accepted for publication in Israel J. Math., arXiv:1010.4655.

 

32.              J. Grahl and S. Nevo, "An extension of one direction in Marty’s normality criterion," accepted for publication in Monatsh. Math. arXiv:1303.0676.

 

33.              R. Bar, J. Grahl and S. Nevo, "Differential inequalities and quasi-normal families," accepted for publication in Analysis and Mathematical Physics, arXiv:1310.3635.

 

34.              J. Grahl and S. Nevo, "Some phenomena in basic differential calculus," submitted,  arXiv:1302.1065.